| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage) issue.The reporter alleged the battery compartment was cracked, the battery cap had stripped threads, and pump experienced intermittent power loss.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 15-may-2019 with the following findings: a review of the black box showed a pump reboot on the complaint date of (b)(6)2019.A visual inspection of the pump revealed the battery compartment was cracked.The returned battery cap threads were stripped and was not able to fit securely to maintain an electrical connection.The pump intermittently powered on with the returned battery cap, duplicating the power issue.The battery cap contact height and width measurements were found to be within specification.The pump powered on with a test battery cap and was exercised for 12 hours with no power interruptions occurring.The pump¿s cover was removed and no evidence of moisture or loose components were observed to the power printed circuit board.